MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV RP PS TB TRL SZ5; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV RP PS TB TRL SZ5; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500995
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
These items were reported by (b)(6) csd staff.Not related to an operative case.Attune liner trial is missing an o-ring spring.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary the device associated with this report was not returned to depuy in warsaw for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: the device associated with this report was not returned to depuy in warsaw for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.10 october 2018 re-open upon receipt of the device examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned to depuy in warsaw for evaluation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.10 october 2018 re-open upon receipt of the device examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV RP PS TB TRL SZ5
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7726625
Report Number1818910-2018-65365
Device Sequence Number19164983
Product Code JWH
UDI-Device Identifier10603295135722
UDI-Public10603295135722
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500995
Device Lot NumberBFA0HEH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer10/01/2018
10/10/2018
10/10/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date10/02/2018
10/16/2018
10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1